Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stabilizing Role of Nonlocal Interaction on Spatio-temporal Pattern Formation
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2016 (Engelska)Ingår i: Mathematical Modelling of Natural Phenomena, ISSN 0973-5348, E-ISSN 1760-6101, Vol. 11, nr 5, s. 103-118Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Here we study a spatio-temporal prey-predator model with ratio-dependent functional response and nonlocal interaction term in the prey growth. For a clear understanding of the effect of nonlocal interaction on the resulting stationary and non-stationary patterns, we consider the nonlocal interaction term in prey growth only to describe the nonlocal intra-specific competition due to limited resources for the prey. First we obtain the patterns exhibited by the basic model in the absence of nonlocal interaction and then explore the effect of nonlocal interaction on the resulting patterns. We demonstrate the stabilizing role of nonlocal interaction as it induces stationary pattern from periodic and chaotic regimes with an increase in the range of nonlocal interaction. The existence of multiple branches of stationary solutions, bifurcating from homogeneous steady-state as well as non-stationary patterns, is illustrated with the help of numerical continuation technique.

Ort, förlag, år, upplaga, sidor
EDP Sciences, 2016. Vol. 11, nr 5, s. 103-118
Nyckelord [en]
Prey-predator, nonlocal interaction, Turing bifurcation, stationary pattern, global bifurcation
Nationell ämneskategori
Bioinformatik och systembiologi Matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-130120DOI: 10.1051/mmnp/201611507ISI: 000389670900007OAI: oai:DiVA.org:umu-130120DiVA, id: diva2:1064124
Tillgänglig från: 2017-01-11 Skapad: 2017-01-11 Senast uppdaterad: 2018-06-09Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Zhang, Lai
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Mathematical Modelling of Natural Phenomena
Bioinformatik och systembiologiMatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 348 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf